One-class genera of exceptional groups over number fields
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 847-857.

Nous montrons que les groupes algébriques exceptionnels sur un corps de nombres n’admettent pas de genres de groupes parahoriques à une seule classe, sauf dans le cas de G 2 . Pour le groupe G 2 , nous énumérons tous les genres à une seule classe pour la représentation usuelle en dimension 7.

We show that exceptional algebraic groups over number fields do not admit one-class genera of parahoric groups, except in the case G 2 . For the group G 2 , we enumerate all such one-class genera for the usual seven-dimensional representation.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1052
Classification : 20G30,  20G41
Mots clés : Class numbers, exceptional groups
@article{JTNB_2018__30_3_847_0,
     author = {Kirschmer, Markus},
     title = {One-class genera of exceptional groups over number fields},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {847--857},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {3},
     year = {2018},
     doi = {10.5802/jtnb.1052},
     mrnumber = {3938629},
     zbl = {07081575},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1052/}
}
TY  - JOUR
AU  - Kirschmer, Markus
TI  - One-class genera of exceptional groups over number fields
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 847
EP  - 857
VL  - 30
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1052/
UR  - https://www.ams.org/mathscinet-getitem?mr=3938629
UR  - https://zbmath.org/?q=an%3A07081575
UR  - https://doi.org/10.5802/jtnb.1052
DO  - 10.5802/jtnb.1052
LA  - en
ID  - JTNB_2018__30_3_847_0
ER  - 
Kirschmer, Markus. One-class genera of exceptional groups over number fields. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 847-857. doi : 10.5802/jtnb.1052. http://archive.numdam.org/articles/10.5802/jtnb.1052/

[1] Besche, Hans Ulrich; Eick, Bettina; O’Brien, Eamonn A. The groups of order at most 2000, Electron. Res. Announc. Am. Math. Soc., Volume 7 (2001), pp. 1-4 | Article | MR 1826989 | Zbl 0986.20024

[2] Borel, Armand Some finiteness properties of adele groups over number fields, Publ. Math., Inst. Hautes Étud. Sci., Volume 16 (1963), pp. 5-30 | Article | Numdam | Zbl 0135.08902

[3] Cohen, Arjeh; Nebe, Gabriele; Plesken, Wilhelm Maximal integral forms of the algebraic group G 2 defined by finite subgroups, J. Number Theory, Volume 72 (1998) no. 2, pp. 282-308 | Article | Zbl 0920.11021

[4] Gross, Benedict H. Groups over , Invent. Math., Volume 124 (1996), pp. 263-279 | Article | Zbl 0846.20049

[5] Kantor, William M. Some exceptional 2-adic buildings, J. Algebra, Volume 92 (1985), pp. 208-223 | Article | MR 772480 | Zbl 0562.51006

[6] Kantor, William M.; Liebler, Robert A.; Tits, Jacques On discrete chamber-transitive automorphism groups of affine buildings, Bull. Am. Math. Soc., Volume 16 (1987), pp. 129-133 | Article | MR 866031 | Zbl 0631.20033

[7] Kirschmer, Markus Definite quadratic and hermitian forms with small class number, 2016 Habilitation thesis, RWTH Aachen University (Germany)

[8] Lorch, David; Kirschmer, Markus Single-class genera of positive integral lattices, LMS J. Comput. Math., Volume 16 (2013), pp. 172-186 | Article | MR 3091733 | Zbl 1297.11018

[9] Mohammadi, Amir; Salehi Golsefidy, Alireza Discrete subgroups acting transitively on vertices of a Bruhat-Tits building, Duke Math. J., Volume 161 (2012) no. 3, pp. 483-544 | MR 2881229 | Zbl 1254.22015

[10] Ono, Takashi On algebraic groups and discontinuous groups, Nagoya Math. J., Volume 27 (1966), pp. 279-322 | MR 199193 | Zbl 0166.29802

[11] Prasad, Gopal Volumes of S-arithmetic quotients of semi-simple groups, Publ. Math., Inst. Hautes Étud. Sci., Volume 69 (1989), pp. 91-117 | Article | Numdam | Zbl 0695.22005

[12] Prasad, Gopal; Yeung, Sai-Kee Nonexistence of arithmetic fake compact Hermitian symmetric spaces of type other than A n (n4), J. Math. Soc. Japan, Volume 64 (2012), pp. 683-731 | Zbl 1266.22015

[13] Springer, Tonny A. Linear algebraic groups, Progress in Mathematics, 9, Birkhäuser, 1998 | MR 1642713 | Zbl 0927.20024

[14] Springer, Tonny A.; Veldkamp, Ferdinand D. Octonions, Jordan Algebras and Exceptional Groups, Springer Monographs in Mathematics, Springer, 2000 | Zbl 1087.17001

[15] Tits, Jacques Reductive groups over local fields, Automorphic forms, representations and L-functions (Proceedings of Symposia in Pure Mathematics), Volume 33, American Mathematical Society, 1979, pp. 29-69 | Article | Zbl 0415.20035

[16] Voight, John Enumeration of totally real number fields of bounded root discriminant, Algorithmic number theory (ANTS VIII, Banff, 2008) (Lecture Notes in Computer Science), Volume 5011, Springer, 2008, pp. 268-281 | Article | MR 2467853 | Zbl 1205.11125

[17] Watson, George L. Transformations of a quadratic form which do not increase the class-number, Proc. Lond. Math. Soc., Volume 12 (1962), pp. 577-587 | Article | MR 142512 | Zbl 0107.26901

Cité par Sources :